# SDR SWAA2022021704915

- Difficulty date: July 25, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: Delaminated
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN IS DELAMINATED AT RIGHT HAND SIDE LOWER AFT CORNER. / REPAIRED DELAM AT RIGHT HAND SIDE LOWER AFT CORNER OF DORSAL FIN IAW SRM 55-30-01-2R-12 TABLE 202 + SRM 51-70-05-2R-6 80733U 08AUG18
